# SDR HEEA084151

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Plate
- Part number: 7610205001047
- Part serial: A3100218
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT BUSHINGS HAS GROOVES. REPLACED PILOT 76101-05022-103 DUE TO WORN; SCRAPER S11065-17 DUE TO WORN; AND LINER 300SSDRML DUE TO WORN.  REPAIRED.
